# SDR UPS09554764

- Difficulty date: February 13, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 17,391 hours, 11,352 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 NR 2 ENGINE OUTBOARD T/R LOWER ACTUATOR TELEFLEX CABLE STAND OFF IS CRACKED 12 INCHES ABOVE ACTUATORS.  REMOVED, FABRICATED, INSTALLED REPLACEMENT STANDOFF PER SRM 51-30-01-0G, SRM 51-40-02.
